# SDR CA000410003

- Difficulty date: March 31, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 53,804 hours, 53,566 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 39811611
- Condition: Failed
- Location: Air Distribution
- Part time: 42,500 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)  A/C RETURNED DUE TO PASS RT MIX VALVE FAILED, VALVE REPLACED.
